Acti-flex 4000 making horses jumpy?
 
 

       The Horse Forum > Keeping and Caring for Horses > Horse Health

Acti-flex 4000 making horses jumpy?

This is a discussion on Acti-flex 4000 making horses jumpy? within the Horse Health forums, part of the Keeping and Caring for Horses category

     
    LinkBack Thread Tools
        05-24-2014, 03:02 PM
      #1
    Foal
    Acti-flex 4000 making horses jumpy?

    Ok so my horse got very sick from a horse show ( well, I think that's where he got it.) when he was starting to get better, all of his legs swelled and he got to where it was hard for him to walk. Well, he jumps and I was wanting to get him back on jumping, but when his legs werent swelled anymore, he was still super stiff. I just got a joint supplement today called actiflex4000 to help with the stiffness. I just happened to look it up for other prices and on one website people were talking about how some supplements made their horses jumpy/spooky. My horse is already sort of jumpy .( btw he is an ottb) since I've only fed it to him one time, it's too early to see a difference but just in case I will take him off of it if a lot of other people had problems with it.
         

    Thread Tools

    Similar Threads
    Thread Thread Starter Forum Replies Last Post
    $4000? Approximately? MinuitMouse Horse Talk 29 02-03-2014 06:16 PM
    Acti-Flex Joint Supplement? swimminchikin Horse Health 7 10-11-2013 09:56 AM
    Cosequin vs. Acti-Flex? PaintMare Horse Health 2 03-26-2012 02:07 PM
    Acti-flex Senior vs. Flex-Max RebeccaMI Horse Nutrition 0 01-25-2011 01:55 PM
    Jumpy horse sunburst Horse Training 11 03-12-2008 03:02 PM



    All times are GMT -4. The time now is 11:34 PM.


    Powered by vBulletin® Version 3.8.5
    Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
    Search Engine Friendly URLs by vBSEO 3.6.0